Discussions that mention vicodin

Back Problems board


I'm having tummy troubles from the NSAIDs. I have taken them for over a year now and I'm starting to have lots of pain from them. I took 3 advil this morning, trying to save the Vicodin for when I might need it worse, and I was doubled over in pain as soon as the liqui-gels dissolved. I had to take Pepto to get relief from the pain. My dr's nurse told me to take Tylenol (hahaha, yeah like that is going to help). What else can I take that won't hurt my tummy? Am I left with only the prescription drugs now? I am afraid to take anything else now because my tummy still hurts from this morning. :(
I can't take the nsaids any longer - after so long on them, my body reacted. Stomach pains can mean bleeding is occurring. My reaction was with naproxen, and now I can't take any anti-inflammatories at all.

Make sure you drink plenty of water with whatever you are taking and you probably should go back to the vicodin and ask for more if you need it. There are other alternatives to nsaids too - ask your doc. good luck to you - I've been there and it's no fun.